MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Model Number 15-2516/29
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
In a request form from dr.M for a compassion use revision, the doctor mentioned that he suspected that the poly augments implanted on (b)(6) 2021 may be loose.Received the post-op report on (b)(6) 2025 , stating that the tibial component showed evidence of loosening.The revision was completed on (b)(6) 2024.

Brand Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key21232687
Report Number3006721341-2025-00001
Device Sequence Number20966746
Product Code KRO
UDI-Device Identifier04026575204212
UDI-Public04026575204212
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
Report Date (Section F) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number15-2516/29
Device Catalogue Number15-2516/29
Device Lot Number2028156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/10/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer01/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale